Via descent equations we derive formulas for consistent gauge anomalies in noncommutative Yang-Mills theories. (C) 2000 Elsevier Science B.V.
Bonora, L., Schnabl, M., Tomasiello, A. (2000). A Note on consistent anomalies in noncommutative Y-M theories. PHYSICS LETTERS. SECTION B, 485(1-3), 311-313 [10.1016/S0370-2693(00)00714-0].
A Note on consistent anomalies in noncommutative Y-M theories
TOMASIELLO, ALESSANDRO
2000
Abstract
Via descent equations we derive formulas for consistent gauge anomalies in noncommutative Yang-Mills theories. (C) 2000 Elsevier Science B.V.File in questo prodotto:
Non ci sono file associati a questo prodotto.
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.